# SDR CALA2016092600685

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 46,775 hours, 19,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181740
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STOW BIN EMERGENCY LIGHT INOPERATIVE AT ROW 32 DEF.   REMOVED & REPLACED THE BATTERY PACK AT BS 727K IAW AMM 33-51-06 FOR ZONE 8.  OPS CHECKED GOOD.
